# SDR SWAA2025090395374

- Difficulty date: July 25, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOORBEAM LOCATED BS294.5 AND RBL52 FWD GALLEY AND LAV .  PERFORMED PERMANENT REPAIR ON FLOORBEAM LOCATED AT BS 294.5; BTW RBL 15 TO RBL 60 IAW SRM 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 2.
